# SDR AALA200802383

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 67,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL1098BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPS.
